# SDR FDEA202308191460

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE SURFACE FOUND CORROSION.  LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE SURFACE   (J LUG) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03. REPAIR   EVALUATED AND FOUND DIMENSIONS SHOWN IN FIGURE 1 ARE CORRECT AS PER E.A. # 1-5750-  T0375781 A PART 1, TITLE: WINGS- FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD HINGE   (FLAP SIDE) BRACKET ASSY- CORROSION REPAIR- PSE 57.55.01.2. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. (WRI: 57503506 FOR DETAILS)
